Allergy Community
post nasal drip
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

post nasal drip

Hi, I went to the clinic few days ago and the doc said that I might have post nasal drip because I spit out mucus,stuffy nose,cough,sneeze,....He gave me a nasal spray and said that if it doesn't work come back for allergy testing.How long would it take for this medication to work ? and if this medication doesn't work how many weeks or months should I wait to see the doc ? Thanks
He also ask me if I have any allergies but I couldn't answer because I don't know ;0.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
the medication doesn't work.the first sample that the doctor gave me is finish and i already started on my second sample.i also have a prescrption to get a third medication.should i go to the doc if my second medication doesn't work?  or should I wait after I get the third medication? .all The medications are the same thing.

I get nose bleeds easily my whole life [ my mom think there is something wrong with my blood].I'm afraid to touch inside my nose with paper in public because my nose might bleed.My nose bleed 2 times[when I clean it with paper gently ] these couple of days and I assume that the medication is causing it but it could just be me? .please help me someone.
Blank
Avatar_f_tn
Hi,
      Post nasal drip is the accumulation of excess mucus in the back of the nose and throat due to abnormal production of mucus or impaired clearing of normally produced mucus. Nasal sprays take up to 2 weeks to show their full effect, for proper and consistent use should be maintained to experience the effect of nasal sprays.

It would be better to see your doctor after you have finished the second sample because you are experiencing nose bleeds and also as there is no improvement from it’s use till now. Nose bleeds can happen due to improper use or due to the medicine itself. So, I would recommend to stop using this medicine and see your doctor immediately for further evaluation and allergy testing for further assistance on treatment. Best.
Blank
Avatar_f_tn
Thanks for the help=).The medication still didn't work after I finish the second one a month ago.I'm going to see the doc next week.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
168348_tn?1379360675
Blank
ChitChatNine
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
209987_tn?1418913008
Blank
tschock
AB
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand